|
Issue |
Title |
|
Vol 1 (2006-2007) |
Irrational Rotation Algebra as
a Crossed Product |
Abstract
PDF
|
Sareh Haghkhah, Masoumeh Faghih Ahmadi |
|
Vol 1 (2006-2007) |
Limit Points of Trigonometric Sequences |
Abstract
PDF
|
Masoumeh Faghih Ahmadi, Karim Hedayatian |
|
Vol 3 (2008-2009) |
Linear Preservers of Chain Majorization |
Abstract
PDF
|
Parisa Torabian |
|
Vol 5 (2010-2011) |
Measuring Overall Profit Efficiency
with Fuzzy Data |
Abstract
PDF
|
Mohsen Rostamy-malkhalifeh, Nazila Aghayi |
|
Vol 5 (2010-2011) |
Measuring the Relative Efficiency in
Multi-Component Decision Making Units and
its Application to Bank Branches |
Abstract
PDF
|
Abbas Ali Noora, Farhad Hosseinzadeh Lotfi, Ali Payan |
|
Vol 4 (2009-2010) |
Mizoguchi-Takahashi’s Fixed Point Theorem Concerning τ−Distance |
Abstract
PDF
|
Zahra Mohammadi |
|
Vol 4 (2009-2010) |
Module Amenability and Tensor Product of
Semigroup Algebras |
Abstract
PDF
|
Abasalt Bodaghi |
|
Vol 4 (2009-2010) |
Nonlinear Fredholm Integral Equation of the
Second Kind with Quadrature Methods |
Abstract
PDF
|
Marziehe Jafari Emamzadeh, Majid Tavassoli Kajani |
|
Vol 4 (2009-2010) |
Nonlinear Integro-Differential Equations |
Abstract
PDF
|
Safoora Mahdavi, Majid Tavassoli Kajani |
|
Vol 6 |
Normal Equations for Singular
Fuzzy Linear Systems |
Abstract
PDF
|
Muharram Nikuie, Mir Kam Mirnia |
|
Vol 1 (2006-2007) |
Notes on the Hypercyclic Operator |
Abstract
PDF
|
Hamid Rezaei |
|
Vol 3 (2008-2009) |
Numerical Solution of Volterra Integral
Equations of First Kind by Using a Recursive
Scheme |
Abstract
PDF
|
Khosrow Maleknejad, MosenMasoud Roodaki, Homa Almasieh |
|
Vol 3 (2008-2009) |
On a New Generalization of the Exponential
Distribution |
Abstract
PDF
|
Seyed Mohsen Mirhossaini, Ali Dolati |
|
Vol 5 (2010-2011) |
On the Epsilon Hypercyclicity
of a Pair of Operators |
Abstract
PDF
|
Bahmann Yousefi, Khadije Jahedi |
|
Vol 4 (2009-2010) |
On the Stability of a Cubic Functional Equation
in Random Normed Spaces |
Abstract
PDF
|
Hassan Azadi Kenary |
|
Vol 4 (2009-2010) |
On the Weakly Hypercyclic Composition
Operators on Hardy Spaces |
Abstract
PDF
|
Hamid Rezaei |
|
Vol 1 (2006-2007) |
On the Weighted Hardy Spaces |
Abstract
PDF
|
Khadijeh Jahedi, Bahman Yousefi |
|
Vol 3 (2008-2009) |
P-Dense Submodules |
Abstract
PDF
|
Hossein Khabazian, Saeid Safaeeyan |
|
Vol 3 (2008-2009) |
Reflexivity on Banach Spaces of Analytic
Functions |
Abstract
PDF
|
Bahmann Yousefi, Jinalo Doroodgar |
|
Vol 6 |
Remarks On א0-Injectivity |
Abstract
PDF
|
Ehsan Momtahan |
|
Vol 5 (2010-2011) |
Robust Empirical Bayes Estimation of the Elliptically Countoured Covariance Matrix |
Abstract
PDF
|
Zahra Khodadadi, Bahram Tarami |
|
Vol 3 (2008-2009) |
Robust Improvement in Estimation of a
Covariance Matrix in an Elliptically Contoured
Distribution Respect to Quadratic Loss
Function |
Abstract
PDF
|
Zahra Khodadadi, Bahram Tarami |
|
Vol 5 (2010-2011) |
Semi E-pseudoinvex and Semi E-quasiinvex
Functions and Applications |
Abstract
PDF
|
Tooba Jabarootian, Mohammad Reza Mahyarinia |
|
Vol 5 (2010-2011) |
Semismooth Function on Riemannian Manifolds |
Abstract
PDF
|
Elham Ghahraei |
|
Vol 5 (2010-2011) |
Solving Fuzzy Linear System by Fuzzy Neural
Network and Applications in Economics |
Abstract
PDF
|
Mahmood Otadi, Maryam Mosleh |
|
751 - 775 of 791 Items |
<< < 26 27 28 29 30 31 32 > >> |